# SDR SWAA061402

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,295 hours, 27,928 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6623218
- Condition: Corroded
- Location: T/E Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING T/E INBOARD MID FLAP OUTBOARD TORQUE TUBE CORRODED.  R&R LT WING MID FLAP OUTBOARD TORQUE TUBE PER SRM AND CMM.
